# SDR RAIA00409010

- Difficulty date: September 14, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 9,308 hours, 8,711 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12302328403
- Part serial: 145230
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 9,308 hours, 8,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - AFTER LANDING HAD NO NW STEERING WITH TILLER.  MAINTENANCE REMOVED AND REPLACED TILLER ASSY.
